MathSciNet Relay Station
MathSciNet bibliographic data
MR2275023 14B05 (13A35 14M05)
Takagi, Shunsuke Formulas for multiplier ideals on singular varieties. Amer. J. Math. 128 (2006), no. 6, 1345–1362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement